# SDR IPXA10559545

- Difficulty date: April 21, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 19,979 hours, 17,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DEF LOG ITEM, TRANSFERRED FROM LOG PAGE NR 422676, ITEM NR 1. MX FERRY PERMIT NR 9037 - FUSELAGE SKID DENTED BELOW MAIN CARGO DOOR CUT-OUT - D423697 ASSIGNED.  REPAIRED IAW ER NR 10-2512. EO NR: B757-5330-37574-A.
